# SDR SWAA2024083013842

- Difficulty date: July 18, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] REMOVED AND REPLACED SHIELD AT ACB BETWEEN BS 767 TO 787+6';RBL 22; WL 156 PER SRM 51-40-02 AND DWG:146A0081;ID:0034;REV:-;[02] VERIFIED CORRECTIVE ACTION STEP 1.
